# SDR VNAA9712002

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Draging
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, THE CREW NOTED A NOISE COMING FROM THE LANDING GEAR.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE WAS NOTIFIED.  PIT MAINTENANCE INSPECTED THE LANDING GEAR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  NO DEFECTS WERE FOUND.  A GROUND TAXI CHECK WAS CARRIED OUT AND THE DISCREPANCY COULD NOT BE DUPLICATED.
